# SDR RAIA201407150001

- Difficulty date: July 15, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N857HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145418
- Aircraft time: 24,548 hours, 24,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part serial: 116466
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 BATTERY POWER SUPPLY FAILED DURING TEST.  MAINTENANCE REPLACED NR 3 BATTERY POWER SUPPLY, OPS CHECKED GOOD.
